English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An analytic model of galactic winds and mass outflows

MPS-Authors
/persons/resource/persons26187

Shu,  Cheng-Gang
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons23660

Mo,  Hou-Jun
Cosmology, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Shu, C.-G., Mo, H.-J., & Mao, S.-D. (2005). An analytic model of galactic winds and mass outflows. Chinese Journal of Astronomy and Astrophysics, 5(4), 327-346. Retrieved from http://www.chjaa.org.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-B41E-A
Abstract
There is no abstract available